# SDR ASOA201703221404

- Difficulty date: March 22, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME SIDE BETWEEN STR 26R AND 24R HAS CORROSION. REMOVED CORROSION FROM FS 295 FRAME SIDE AND BETWEEN STR 26R TO 24R IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS CHECK; MATERIAL REMOVED .002", ORIGINAL .050", REMAINING .048" PER CRJ-700 NDTM 51-20-06-250-A01. REPAIRED DAMAGE PER REO 670-53-21-1406 AND EC/TC REO 670-53-21-1406.  THIS IS A MINOR REPAIR.
